TITLE

CORRECTION

PUB. DATE
January 2006
SOURCE
Mayo Clinic Proceedings;Jan2006, Vol. 81 Issue 1, p133
SOURCE TYPE
Academic Journal
DOC. TYPE
Correction notice
ABSTRACT
A correction to the article "Cardiovascular Toxicities of Performance-Enhancing Substances in Sports" that was published in the October 2005 issue is presented.
ACCESSION #
19800800

 

Related Articles

  • Failure fighter. McCann, Jean // Drug Topics;6/26/95, Vol. 139 Issue 12, p29 

    Reports on the Food and Drug Administration's approval of Zinecard or dexrazoxane, a drug that deals with cardiac toxicity. How cardiax toxicity develops; Clinical trial results; Cost.

  • Cardiovascular Toxicology (Book).  // Annals of Internal Medicine;8/1/93, Vol. 119 Issue 3, p255 

    Introduces the book 'Cardiovascular Toxicology,' 2nd ed., edited by Daniel Acosta Jr. Information provided by the book.

  • Cardiovascular Toxicity of Valdecoxib. Ray, Wayne A.; Griffin, Marie R.; Stein, C. Michael // New England Journal of Medicine;12/23/2004, Vol. 351 Issue 26, p2767 

    A letter to the editor is presented discussing the cardiovascular toxicity of valdecoxib.

  • Article published in Cardiovascular Toxicology about the cardiovascular health effects of carbon soot. Rathore, Monika // Human & Experimental Toxicology;Apr2010, Vol. 29 Issue 4, p339 

    A letter to the editor is presented in response to the article "An elementary framework for judging the cardiovascular toxicity of carbon soot: experiences from an Occupational Health Survey of Diamond Industry Workers," by R. Beniwal and V. K. Shivgotra in previous issue.

  • Cardiotoxicity with Modern Local Anaesthetics: Is There a Safer Choice? Mather, L.E.; Chang D.H.-T. // Drugs;Feb2001, Vol. 61 Issue 3, p333 

    The recognition that long-acting local anaesthetics, particularly bupivacaine the de facto standard long-acting local anaesthetic, were disproportionately more cardiotoxic than their shorter-acting counterparts stimulated the development of the bupivacaine congeners, ropivacaine and...

  • Doxorubicin.  // Reactions Weekly;Sep2015, Vol. 1569 Issue 1, p100 

    The article presents a case study of a 60 year old man who died of cardiotoxicity following the administration of doxorubicin [Adriamicine] who also had a history lymphoma.

  • Flecainide.  // Reactions Weekly;Oct2015, Vol. 1572 Issue 1, p97 

    The article presents a case study of an 82-year-old man who developed cardiotoxicity during flecainide treatment.

  • Trastuzumab.  // Reactions Weekly;Mar2015, Vol. 1542 Issue 1, p211 

    An abstract of the article "Trastuzumab induced cardiotoxicity in Auckland," by K. Johnson and colleagues is presented.

  • Hydrochlorothiazide/risperidone interaction.  // Reactions Weekly;Mar2015, Vol. 1541 Issue 1, p146 

    An abstract of the article "Cardiotoxic effects resulting from the interaction between risperidone and thiazide diuretics," by A. C. Barcelos and colleagues is presented.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics